# SDR ABXA20200803181

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 86,578 hours, 39,789 cycles
- Engine: Ge CF680A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT REVERSER ISOLATION VALVE LIGHT AND EICAS MESSAGE.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  REVERSER WAS DEFERRED AND A/C RELEASED FOR FLIGHT.
